# SDR SWAA2019100837689

- Difficulty date: September 28, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT R/H Z-ANGLE CORRODED BETWEEN BS. 500+10 TO BS. 500I.     / REPAIRED Z-ANGLE IAW SRM IAW SRM & DWG.
